# SDR UIE2008F00023

- Difficulty date: July 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRY OUT NR 4 PYLON EXHAUST SKIN CRACK CONDITIONAL CHECK REF EO NR 4754A250.  REPAIRED CRACK IAW MFG MESSAGE 1-299984882-19. (K)
